# SDR AALA202505077151

- Difficulty date: February 15, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 35,156 hours, 15,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL REPORT FOR AALA202503127151: QC REVIEWED THIS EVENT AND DETERMINED THAT THE CORROSION LEVEL SHOULD BE 2. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY.**  AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM STA 500A TO STA 500B AT LBL 25. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R AND AARD 51-00-05-1.
